Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Treated malaria with coartem. Done widal test. Pain in the neck. What is wrong?

i had malaria recently took coartem just went for a tyhoid test just to make was not treating the wrong disease as i still was not feeling 100 percent well, i did a widal test and the result was TH 1:80 TO 1:80 may i please know what that means am also have at the back side area of my neck area especially to the left side of my neck, when i cough i feel spasm of pain at my neck.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response

Welcome to Healthcaremagic forum.

The Widal titres are within normal limits and not significant enough to arouse suspicion of typhoid fever. However widal titres are not sensitive during first week of infection. Therefore if symptoms are less than a week old, then the values are not useful to confirm or rule out typhoid. Repeat test if reveals higher titres can suggestive co infection with Salmonella typhi.

Body ache/neck pain and other prodromal symptoms can be associated with most infection. Accordingly, the neck pain may be associated with your current infection.

I would suggest you to continue antimalarial drugs. Take supportive treatment in the form of anti-inflammatory drugs, multivitamins, plenty of fluids and fruits and vegetable rich diet. Rest well and I hope you will recover soon.

Hope I addressed your query and your concern.

Wish you a speedy recovery.

Answered: Thu, 13 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor